22 7

Full metadata record

DC FieldValueLanguage
dc.contributor.author성민철-
dc.date.accessioned2019-12-02T05:52:20Z-
dc.date.available2019-12-02T05:52:20Z-
dc.date.issued2017-11-
dc.identifier.citationMEDICINE, v. 96, no. 47, Article no. e8925en_US
dc.identifier.issn0025-7974-
dc.identifier.issn1536-5964-
dc.identifier.urihttps://insights.ovid.com/crossref?an=00005792-201711270-00122-
dc.identifier.urihttp://repository.hanyang.ac.kr/handle/20.500.11754/116333-
dc.description.abstractRationale: Surgically induced scleritis is a rare complication following ophthalmologic surgery such as cataract surgery, pterygium excision, strabismus surgery, and retinal detachment repair. Rheumatoid arthritis (RA) is the connective tissue disease most commonly associated with scleritis.Patient concerns: A 70-year-old woman visited our clinic with complaint of visual disturbance, ocular pain, and conjunctival injection in her right eye of 1 month's duration. She had a stable state of rheumatoid factor positive RA and had a history of multiple intravitreal injections placed in the symptomatic right eye due to age-related macular degeneration.Diagnoses: Anterior scleritis induced by multiple intravitreal injections.Interventions: Topical and systemic steroids were administered.Outcomes: Her symptoms and signs were relieved and no significant recurrence has been occurred with the maintenance of low dose oral steroid.Lessons: Surgically induced scleritis can also be induced by not only major surgical trauma but also by relatively minor trauma such as intravitreal injection (especially in patients who have connective tissue disease such as RA).en_US
dc.description.sponsorshipThis research was supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education (NRF-2017R1D1A1B03030905).en_US
dc.language.isoen_USen_US
dc.publisherLIPPINCOTT WILLIAMS & WILKINSen_US
dc.subjectintravitreal injectionen_US
dc.subjectrheumatoid arthritisen_US
dc.subjectscleritisen_US
dc.titleAnterior scleritis following intravitreal injections in a patient with rheumatoid arthritis A case reporten_US
dc.typeArticleen_US
dc.relation.no47-
dc.relation.volume96-
dc.identifier.doi10.1097/MD.0000000000008925-
dc.relation.page1-4-
dc.relation.journalMEDICINE-
dc.contributor.googleauthorRyu, So Jung-
dc.contributor.googleauthorKang, Min Ho-
dc.contributor.googleauthorSeong, Mincheol-
dc.contributor.googleauthorCho, Heeyoon-
dc.contributor.googleauthorShin, Yong Un-
dc.relation.code2017001922-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF MEDICINE[S]-
dc.sector.departmentDEPARTMENT OF MEDICINE-
dc.identifier.pidgoddns76-


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE